# SDR FDEA200906232251

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148N36154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPARTMENT DOOR CUTOUT FWD FRAME CORRODED BETWEEN LBL 10 TO  RBL 10, STA 1883.    EVALUATE AND RECTIFY.  AFT ACCY COMPARTMENT DOOR CUTOUT FWD FRAME BETWEEN LBL 10 TO RBL 10, CORRODED FRAME REMOVED IAW SRM 51-40-02 REV. 97.  NEW CHORD PN 148N3615-4 INSTALLED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
